# SDR YENA20160926852

- Difficulty date: September 26, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N638JB
- Make and model: Airbus A320-232
- Aircraft serial: 2802
- Aircraft time: 14,669 hours, 42,212 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: C247030031
- Part serial: H1886
- Condition: Failed
- Location: Brake System
- Part time: 59,883 hours, 21,485 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

GATE RETURN. WHILE TAXING OUT WITH 2 ENGINES RUNNING, PILOT DISCOVERED PARKING BRAKE DID NOT WORK.  PILOT REPORTED HYD SYSTEM SEEMED TO BE NORMAL.  PILOT CONTACTED MAINTENANCE CONTROL AND WAS ADVISED TO RETURN TO GATE; FOUND PARKING BRAKE CINTROL VALVE AT FAULT.  R & R VALVE IAW AMM 32-45-51.  PERFORMED LEAK AND OPS CHECK.  LEAK AND OPS CHECK GOOD.  ACFT OK FOR SERVICE.
